# SDR AALA201709069024

- Difficulty date: September 2, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 8,027 hours, 2,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT BY THE L2 DOOR AFT POSITION HAS A DAMAGED LENS COVER.  REMOVED AND REPLACED LIGHT ASSEMBLY (ILLUMINATOR) PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
